# SDR SWIA200617535

- Difficulty date: October 11, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 13,628 hours, 10,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AFT SIDE INSIDE ACCESS PANEL OPENING 832BR IS CRACKED AT RADIUS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW INTERCOSTAL P/N 601R31902-318A (PO 176240) IN THE AFT SIDE LOWER CORNER OF PAX DOOR IAW CRJ200 SRM 52-00-00 AND SRM 51-40-00.
